Bentonite transformations in strongly alkaline solutions

Gates, Will P. and Bouazza, A. 2010, Bentonite transformations in strongly alkaline solutions, Geotextiles and geomembranes, vol. 28, no. 2, pp. 219-225, doi: 10.1016/j.geotexmem.2009.10.010.

Attached Files
Name Description MIMEType Size Downloads

Title Bentonite transformations in strongly alkaline solutions
Author(s) Gates, Will P.ORCID iD for Gates, Will P.
Bouazza, A.
Journal name Geotextiles and geomembranes
Volume number 28
Issue number 2
Start page 219
End page 225
Total pages 7
Publisher Elsevier
Place of publication London, Eng.
Publication date 2010-04
ISSN 0266-1144
Keyword(s) alkalinity
GCLs, hyper-salinity
mineral disequilibrium
Language eng
DOI 10.1016/j.geotexmem.2009.10.010
Field of Research 0905 Civil Engineering
Socio Economic Objective 0 Not Applicable
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2009, Elsevier
Persistent URL

Document type: Journal Article
Collections: Institute for Frontier Materials
GTP Research
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 52 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 168 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Wed, 12 Oct 2016, 11:27:38 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact